# SDR 95ZZZX3653

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040023
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Lt Eng Nr 3
- Part time: 1,298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NR 3 CYLINDER CRACKED AT BOTH SPARKPLUG HOLES.  SUBMITTER KNOWS OF MANY EXAMPLES OF IDENTICAL FAILURES THROUGHOUT FLEET AIRCRAFT.
